Does IgA Nephropathy cause nausea or vomiting? The answer is certain. In fact, many people with IgA Nephropathy suffer from nausea.
What causes nausea for IgA Nephropathy?
The causes of nausea is various:
-Some may result from the high BUN. Due to IgA Nephropathy, your kidneys can not filter the wastes and toxins from your body, urea nitrogen, the metabolic waste of protein, will build up in the blood. It can be decomposed into ammonia by urease in the intestinal tract. Large amount of ammonia will stimulate the gastrointestinal tract and cause nausea.
-Some may result from the side effects of medication. For IgA Nephropathy patients, glucocorticoid and immunosuppressor are not uncommon. They have the function of anti-inflammation and reduce proteinuria. But taking them for a long time, there are a lot of side effects, including nausea.
-Some may result from dialysis. In the end stage of IgA Nephropathy, dialysis can take over part of your failing kidney functions to filter wastes. But it can also lead to many problems, such as low blood pressure, infection, allergic to dialyzer and dialysis disequilibrium. They can result in nausea as well.
How to treat nausea for IgA Nephropathy?
According to the causes of nausea, we should give the different treatments:
-Limit the intake of protein so as to reduce the production of BUN.
-Take natural herbs instead of the western medicine.
-Tell your health care team about the side effects of dialysis to change the dialysis speed or dialyzate.
Nausea is just one of the symptoms of IgA Nephropathy. If you would like to get rid of all the symptoms, you should improve kidney function. TCM stereoscopic therapies can effectively draw out the toxins in your body so as to provide a clean environment for kidney repairing. They can also regulate your immune system, reducing IgA depositing in the kidneys.
Though nausea is not a serious symptoms, it can influence your appetite. Besides, it usually appears in the end stage of IgA Nephropathy, so you should pay attention.